New Bivariate Exponentiated Modified Weibull Distribution
Abdelfattah Mustafa1 & Mohamed A.W. Mahmoud2 Show affiliations
- Mansoura University, Egypt
- Al-Azhar University, Egypt
Journal of Mathematics and Statistics, Volume 13, Issue 4, pp. 330–338 · doi.org/10.3844/jmssp.2017.330.338
Abstract
The new modified Weibull distribution named exponentiated modified Weibull distribution introduced by many authors. In this study, we define and study a bivariate modified Weibull distribution. Some joint probability functions and conditional probability density function are obtained. Also, joint survival function is expressed in compact form. Several statistical properties of this distribution are discussed. In the area of stress-strength models, we estimate the reliability follow a bivariate exponentiated modified Weibull distribution with dependence between stress and strength variables. Parameters estimators using the maximum likelihood method are obtained. Moreover, a numerical illustration is used to obtain Maximum Likelihood Estimators (MLEs).
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Mustafa, A. & Mahmoud, M. A. (2017). New Bivariate Exponentiated Modified Weibull Distribution. Journal of Mathematics and Statistics, 13(4), 330–338. https://doi.org/10.3844/jmssp.2017.330.338
- Licence
- CC BY 3.0
- Issue
- Volume 13, Issue 4
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
